# SDR BAGA2024100700006

- Difficulty date: September 9, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N203BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55128
- Aircraft time: 6,891 hours, 2,623 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR FUS WASTE ACCESS 146BR, AFT LWR FUS WASTE ACCESS 146BR FOUND CORROSION ON INNER SIDE, WASTE AREA, CORROSION REMOVED/REPAIRD S PER REO 500-52-47-129- HEAVY CHECK SDR SUBMISSION.
